Diabetic Dermopathy (or Shin Spots)


#21

Oh No!!! Poor you! j/k :D. I'm sure you will survive this phase although there will be more disagreements along the way. Look out for her the best you can(do you have an older Son to follow her everywhere? : ) ), bite your lip sometimes and trust that your good teachings will override most bad influences of others. We got through it without much damage, I'm sure you will also. Good Luck to you both!


#22

Well, folks, almost a month of being on the pump and have lowered my A1C to 6.0%. No changes yet in the appearance of any of these spots.


#23

I too have these spots but mine are only about the size of a quarter or half dollar. I know what your saying about having to explain them when your not even sure what or how. I went to a dermatologist and she said she’s only read about it in school and never actually had to treat/diagnose it. I’m curious, have you used any steroid cream on it or had the injections? So far I’ve left mine alone, I’ve heard steroids can actually speed up the thinning of the skin. Also wonder how you like the Dex? I’m thinking I should get one…


#24

I have a rather large one that will flare up if my BG stays higher than normal for a few weeks. Tends to fade once my numbers come down, but never really goes away completely.
Just wondering if anyone has found a ‘treatment’ that helps to lessen the intensity. I’m not really bothered by it too much, but in the summer it would be nice to be on the ‘faded’ side.